I was on lexapro for three years. Back in April of 2010, I switched to Buspirone which was awful with the withdrawal effects of Lexapro. I got of Lexapro because I felt like I didn't feel much emotion and I felt like it was making me gain weight, which I found out it wasn't.
I eventually got off of Lexapro and stayed on Buspirone. I've also and still am on Lorazepam 1 mg a day for the past 4 years.
Over the past few months my anxiety and panic have gotten significently worse. I have been panicking and worrying about everything. I panic if my fiance has friends over or if I even have to leave the house.
I thought since I had some leftover Lexapro that I'd wean myself down from 45 mgs of buspirone to 30 mgs of buspirone but didn't know what dose of Lexapro to start at.
The other night my fiance had a few people over and it got so bad that by the time they left (and I didn't even really hang out with them, they were in the garage), I was panicking so bad and I was getting this horrible urges. (I can't describe them as it is against site policy, but you get the idea) I didn't want to feel these feelings, and don't ever want to feel that way, but I couldn't calm down. So then I took another .5 mgs of Lorazepam, and then one more. I ended up taking 2 mgs of Lorazepam. Nothing helped. I was bawling and panicking and freaking out until I forced myself to go to sleep.
I went to my shrink yesterday, she upped my dose of Lorazepam from 1 mg daily to 3 mgs and told me to take a fourth at night if need be and told me to keep taking 45 mgs of Buspirone a day. But why wouldn't she give me Lexapro? I was afraid if I told her of my "urges" she'd put me in the psych ward.
I know it's only technically the first day on this new dosage but I still feel panicky and anxious. I still feel like crying. I feel unstable and lonely because I can't have anyone come over without freaking out. I am so alone.
Please, any thoughts?
Post Edited (Twiggygal) : 11/20/2010 9:17:53 PM (GMT-7)